Vol. 97, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Closed orbits of convex sets of operators on the disk algebra

John McDonald

Vol. 97 (1981), No. 1, 159–165
Abstract

Let 𝒫 denote the set of linear transformations of the disk algebra which have norm one and fix the constants. In this paper the orbits of functions in the disk algebra under the action of 𝒫 are described.

Mathematical Subject Classification 2000
Primary: 46J15
Secondary: 47B37, 47D20
Milestones
Received: 4 March 1980
Revised: 22 September 1980
Published: 1 November 1981
Authors
John McDonald